On conjectures of T. Ordowski and Z.W. Sun concerning primes and quadratic forms. / Elsholtz, Christian; Harman, Glyn.

Analytic Number Theory: In Honor of Helmut Maier's 60th Birthday. Springer International Publishing, 2015. p. 65-81.

Research output: Chapter in Book/Report/Conference proceedingChapter

Published
Original languageEnglish
Title of host publicationAnalytic Number Theory: In Honor of Helmut Maier's 60th Birthday
PublisherSpringer International Publishing
Pages65-81
Number of pages17
ISBN (Print)9783319222400, 9783319222394
DOIs
Publication statusPublished - 1 Jan 2015
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 26613169